CARDINAL HEALTH 200, LLC SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Back to Search Results |
| Model Number |
8888266148 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A non-conformance review was conducted for lot 2415916664 and there were no ncs related to the reported event issued during the manufacturing of this lot.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There was no sample returned for evaluation, therefore the affected device could not be evaluated to confirm the reported issue.As such, a root cause could not be determined.No corrective action is required at this time.We will continue to monitor related reports to determine if additional actions are necessary.
Event or Problem Description
The customer reported that the anti-reflux valve disintegrated/broke.Additional information received on 06jun2025 stated that this occurred while in use in a patient for less than a few hours.The staff tried to remove it wholly from the tubing to replace with a new arv, but it kept breaking apart into smaller and smaller pieces until they ultimately had to resort to using tweezers to try to get the bits out of the tubing.It broke at the white junction, and then continued to crumble into further pieces as nursing tried to remove it from the salem sump tubing to replace.There was no harm to the patient, however it was extremely difficult to remove the broken ends from the tubing and required kelly clamps and tweezers other interventions to be able to, but staff reported they managed to correct the situation.